# SDR AALA20001716

- Difficulty date: October 16, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT ROW 31B INOPERATIVE.  RE-SEATED EMERGENCY EXIT PINS AT SIDE WALL CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
